# SDR SWIA201128348

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 25,922 hours, 35,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RED EMERGENCY LIGHT ON FLOOR STRIP IS OUT.  (FLT 6297)  RELAMPED EMERGENCY LIGHT.
